CSpace
关于非线性自回归模型的几何遍历性
陈式刚1; 安鸿志2
1997
Source Publication应用数学学报
ISSN0254-3079
Volume020Issue:004Pages:481
Abstract本文讨论带噪声的动态系统,即非线性自由回归模型,若原系统不具有任何压缩性质,但是它的某种拓扑共轭变换后的系统满足一定的压缩性质,本文指出,当噪声适当小时,相应的带噪声的动态系统将有唯一的平稳解,而且是几何遍历的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36074
Collection中国科学院数学与系统科学研究院
Affiliation1.北京应用物理与计算数学研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈式刚,安鸿志. 关于非线性自回归模型的几何遍历性[J]. 应用数学学报,1997,020(004):481.
APA 陈式刚,&安鸿志.(1997).关于非线性自回归模型的几何遍历性.应用数学学报,020(004),481.
MLA 陈式刚,et al."关于非线性自回归模型的几何遍历性".应用数学学报 020.004(1997):481.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈式刚]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈式刚]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈式刚]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.